Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Fat Accumulation

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

HIV Patient with excess of Abdominal Fat Accumulation

what is HIV patients with Excess of Abdominal Fat Accumulation how is this caused?...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Increased abdominal fat usually is due to increased intra-abdominal fat (called visceral fat). That problem is common in the general population as well so it can be challenging to distinguish what degree of fat increase is due to HIV or particular... Read more »

fat accumulation

Hi, I have had hiv for 8 years and have been taking meds since then. I have changed my medications... Read more »

ACCUMULATED BODY FAT

Hello,I have tried to get an aswer from you several times buy apparently you may think my issue is... Read more »
Articles
Henry J. Kaiser Family Foundation

Protein Accumulation Might Cause Fat Deposits, Other Side Effects in HIV-Positive People Taking Protease Inhibitors, Study Says

Similarities between genetic conditions that cause early aging and side effects experienced by some HIV-positive people when taking protease inhibitors might explain the fat accumulation associated with the drugs, according to a study published... Read more »
Test Positive Aware Network

Tesamorelin for Fat Accumulation

Body fat changes (lipodystrophy) are relatively common among HIV patients, especially in those who have been on longer treatment, who are older, and have had fluctuations in weight. Also, there are particular antiviral medications that are... Read more »
TheBodyPRO.com

HIV JournalView

Table of Contents Fat Gain and Fat Loss: In HIV-Infected Patients, Rarely the Twain Shall Meet NNRTI-Resistant Virus Commonly Shed in Breast Milk of HIV Subtype C-Infected Mothers Who Received Single-Dose Nevirapine HIV/Hepatitis C Coinfection... Read more »
TheBodyPRO.com

Rosiglitazone May Be Effective in Increasing Body Fat in Patients With Fat Wasting

A Randomized, Double-Blind, Placebo-Controlled Study of Rosiglitazone for Patients With HIV Lipodystrophy (Oral 50) Authored by C. Hadigan, S. Yawetz, A. Thomas, F. Havers, P.E. Sax, S. Grinspoon This oral presentation by Dr. Hadigan reported... Read more »
Connect With Others

Fat loss in the cheeks but no HIV disease

Posted by Serge2008, 2 Replies
Hi! I'm a 41yo French heterosexual man and I live in Pennsylvania. Three years ago, I started to notice a sudden fat loss in my cheeks in a short period of time. I was worried about something serious and I had various blood test for cancer and HIV... Read more »

Fat deposit in arms from meds

Posted by Anonymous
I'm having a hard time finding any research on fat deposits in arms related to meds that cause lipodystrophy.

I'm 29 and + for 12 years now. I went on ARV's at the age of 21 and up to a year ago on NNRTI's. During the time I was on meds I developed... Read more »

Nucleomaxx?? Has it really increase facial fat??

Posted by whatifman, 1 Reply
hi. i'm not an hiv-aid patient but i have very sunken facial features. and alot of ppl have said i dont look healthy, but my body is normal. it say nucleomaxx regenerate facial fat, so i was wondering, would it be possible to take this and will it... Read more »

Loosing Body Fat

Posted by TwinsDad, 3 Replies
Hello Group,

I was infected 5 months ago and I have been noticing that I am loosing a lot of body fat. My hands and legs have been loosing a lot of fat. I didn't get any stomach symptoms, just headeaches and night sweats, mild fever during sero... Read more »